| Model Number |
72203301 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, during set up for a shoulder arthroscopy procedure, the spider 2 battery pack would not work.No delay and no applicable back up.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.
Additional Manufacturer Narrative
The device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed.No issues were noted.A functional evaluation was performed.The device was placed on a test charger.The battery reached a full charge.The battery was placed on a test spider 2.The spider 2 was cycled 100 times and the battery did not present a significant drop in power.The complaint was not confirmed.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.